MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-26
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: logic cf femur sz 2 cemented.02-012-45-2030, logic tibia cemented fit tray 2f/3t.No device was returned for evaluation; radiograph and device images were provided; however, the reported event was unable to be confirmed.The review of pre-revision images identified a diminished gap distance between the femoral and tibial components on the medial aspect as compared to the lateral aspect.This may be consistent with medial articular surface wear.The tibial insert image review indicated the medial aspect of the articular surface appears to have undergone fatigue wear with subsurface propagation of shear cracking prior to the eventual surface layer delamination and pitting of the articular surfaces.Fatigue wear, and particularly delamination, occurs secondary to cyclic shear stress between the tibial and femoral components.The lateral aspect appears unremarkable in the provided images and images of the backside of the insert were not provided.The explanted patellar component has evidence of articular surface wear and damage due to device explantation.Patellar wear most often occurs secondary to lateral tracking of the patella and contact with the trochlear ridge of the femoral component.Patellar maltracking following knee arthroplasty may occur secondary to a number of factors including pre-existing patellar maltracking, implant positioning, patellar thickness, obesity, and/or a tight lateral retinaculum.A review of complaint history determined that no further action is required as no trends were identified.The revision reported was likely the result of prosthesis wear of their tibial insert and patellar components.Another contributing factor to the revision may include instability, as reported; however, this instability could not be confirmed.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported, approximately 7 years post op the initial right tka, this 73 y/o female patient was revised due to complaints of pain, swelling, instability, and dissatisfaction.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient had revision surgery on (b)(6)2023.The patient underwent a right tka tibial poly swap and patella implant swap.The patient left the or stable following full revision.Devices are not returning; the implant is required to go to the lab and legal at the hospital.This is 1 of 2 reports for this event.

Brand Name
OPTETRAK
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24839877
Report Number1038671-2026-00412
Device Sequence Number9532187
Product Code JWH
UDI-Device Identifier10885862039576
UDI-Public10885862039576
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2020
Device Catalogue Number200-02-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/10/2026
Date Device Manufactured05/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight97 KG